American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Roman Shterenberg, Rudi Weikard and Maxim Zinchenko. Stability for the inverse resonance problem for the CMV operator. Proceedings of Symposia in Pure Mathematics 87 315-326.
Book volume table of contents
View Article: PDF

[2] Christopher K. R. T. Jones, Yuri Latushkin and Robert Marangell. The Morse and Maslov indices for matrix Hill's equations. Proceedings of Symposia in Pure Mathematics 87 205-233.
Book volume table of contents
View Article: PDF

[3] Gerald Teschl and Karl Unterkofler. Spectral theory as influenced by Fritz Gesztesy. Proceedings of Symposia in Pure Mathematics 87 341-363.
Book volume table of contents
View Article: PDF

[4] Silas L. Carvalho and César R. de Oliveira. Generic quasilocalized and quasiballistic discrete Schr\"odinger operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Injo Hur, Matt McBride and Christian Remling. The Marchenko representation of reflectionless Jacobi and Schr\"odinger operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Gang Meng. Extremal problems for eigenvalues of measure differential equations. Proc. Amer. Math. Soc. 143 (2015) 1991-2002.
Abstract, references, and article information   
View Article: PDF

[7] Luis O. Silva, Gerald Teschl and Julio H. Toloza. Singular Schr\"odinger operators as self-adjoint extensions of $N$-entire operators. Proc. Amer. Math. Soc. 143 (2015) 2103-2115.
Abstract, references, and article information   
View Article: PDF

[8] P. Djakov and B. Mityagin. Riesz basis property of Hill operators with potentials in weighted spaces. Trans. Moscow Math. Soc. 75 (2014) 151-172.
Abstract, references, and article information
View Article: PDF

[9] A. V. Badanin and E. L. Korotyaev. A third order operator with periodic coefficients on the real line. St. Petersburg Math. J. 25 (2014) 713-734.
Abstract, references, and article information   
View Article: PDF

[10] Milivoje Lukic and Darren C. Ong. Wigner-von Neumann type perturbations of periodic Schr\"odinger operators. Trans. Amer. Math. Soc. 367 (2015) 707-724. MR 3271274.
Abstract, references, and article information   
View Article: PDF

[11] Plamen Djakov and Boris Mityagin. Riesz bases consisting of root functions of 1D Dirac operators. Proc. Amer. Math. Soc. 141 (2013) 1361-1375.
Abstract, references, and article information   
View Article: PDF

[12] Guangsheng Wei and Hong-Kun Xu. Inverse spectral problem with partial information given on the potential and norming constants. Trans. Amer. Math. Soc. 364 (2012) 3265-3288.
Abstract, references, and article information   
View Article: PDF

[13] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[14] A. V. Badanin and E. L. Korotyaev. Spectral estimates for a periodic fourth-order operator. St. Petersburg Math. J. 22 (2011) 703-736. MR 2828825.
Abstract, references, and article information   
View Article: PDF

[15] Nils Waterstraat. A $K$-theoretic proof of the Morse index theorem in semi-Riemannian geometry. Proc. Amer. Math. Soc. 140 (2012) 337-349. MR 2833544.
Abstract, references, and article information   
View Article: PDF

[16] Evgeny Korotyaev. Conformal spectral theory for the monodromy matrix. Trans. Amer. Math. Soc. 362 (2010) 3435-3462. MR 2601596.
Abstract, references, and article information   
View Article: PDF

[17] A. A. Pozharskiĭ. Absolutely continuous spectrum of Stark type operators. St. Petersburg Math. J. 20 (2009) 473-492. MR 2454457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gerald Teschl. On the approximation of isolated eigenvalues of ordinary differential operators. Proc. Amer. Math. Soc. 136 (2008) 2473-2476. MR 2390515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sander R. Dahmen. Counting integral Lamé equations by means of dessins d'enfants. Trans. Amer. Math. Soc. 359 (2007) 909-922. MR 2255201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Z. Solomyak. On a mathematical model of irreversible quantum graphs. St. Petersburg Math. J. 17 (2006) 835-864. MR 2241428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Philippe Poulin. The Molchanov--Vainberg Laplacian. Proc. Amer. Math. Soc. 135 (2007) 77-85. MR 2280177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Miklós Horváth. Inverse scattering with fixed energy and an inverse eigenvalue problem on the half-line. Trans. Amer. Math. Soc. 358 (2006) 5161-5177. MR 2231889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. A. Pozharskii. On the spectrum of the Wannier--Stark operator. St. Petersburg Math. J. 16 (2005) 561-581. MR 2083569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alexander Kiselev. Imbedded singular continuous spectrum for Schrödinger operators. J. Amer. Math. Soc. 18 (2005) 571-603. MR 2138138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tadashi Ikuta and Kazuhisa Shima. An approach to the spectrum structure of Dirac operators by the local-compactness method. Proc. Amer. Math. Soc. 131 (2003) 1471-1479. MR 1949877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Karl Michael Schmidt. Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit. Proc. Amer. Math. Soc. 131 (2003) 1205-1214. MR 1948112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Alexei Rybkin. Necessary and sufficient conditions for absolute summability of the trace formulas for certain one dimensional Schrödinger operators. Proc. Amer. Math. Soc. 131 (2003) 219-229. MR 1929041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3